Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A counterexample to the $\varGamma $-interpolation conjecture

Tom 114 / 2015

Adama S. Kamara Annales Polonici Mathematici 114 (2015), 115-121 MSC: Primary 47A56; Secondary 30E05. DOI: 10.4064/ap114-2-2

Streszczenie

Agler, Lykova and Young introduced a sequence $C_\nu $, where $\nu \geq 0$, of necessary conditions for the solvability of the finite interpolation problem for analytic functions from the open unit disc $\mathbb D$ into the symmetrized bidisc $\varGamma $. They conjectured that condition $C_{n-2}$ is necessary and sufficient for the solvability of an $n$-point interpolation problem. The aim of this article is to give a counterexample to that conjecture.

Autorzy

  • Adama S. KamaraDépartement de Mathématiques et de Statistique
    Université Laval
    1045 Avenue de la Médecine
    Québec, QC, Canada G1V 0A6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek